| Model Number |
550-000-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between october 2017 through december 2019.
Event or Problem Description
During a lap choli procedure, the doctor was attempting to remove the gallbladder using the 2ezee bag.While pulling on the bag, the bottom portion of the bag broke spilling the contents back into the cavity.The tissue was removed manually.